# SDR FDEA201608032784

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 35,555 hours, 17,966 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PASSING FL 270,  RECEIVED A ECAM ALERT FOR FWD CARGO DOOR UNLOCKED, WITH CORRESPONDING  INCREASING CABIN ALTITUDE.  COMPLIED WITH QRH, DURING DESCENT TO MINIMUM VECTOR ALTITUDE AT 17000FT,  ECAM ALERT WENT OUT FLICKERED ON AND OFF THREE OR MORE TIMES.  DOOR  PAGE SHOWED ALL DOORS CLOSED AND LOCKED.  REMOVED AND REPLACED FWD CARGO DOOR HANDLE WARNING SWITCH 16WS IAW A300   AMM 52-71-11. CHECKED ADJUSTMENT USING ALTERNATE METHODS SPECIFIE IAW AMM 52-71-  11-05-01. ALL OPS GOOD AT THIS TIME.
